# SDR DALA2021010400016

- Difficulty date: January 2, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME RT SIDE, DOOR STOP 7, HOLE 1 (UPPER INBOARD HOLE).  CORRECTIVE ACTION: REPLACED THE INTERCOSTAL FITTING, PER DELTA WORK CARD 149/220.  OK FOR SERVICE.
